# SDR DXTA2025031802688

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 7,030 hours, 3,885 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MB540ODNFC
- Condition: Binding
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN CONTROL YOKE: CAPTAINS CONTROL YOKE HAS A VERY PRONOUNCED CLICKING SOUND JUST BEFORE YOU REACH FULL LEFT AND RIGHT DEFLECTION CORRECTIVE ACTION; REMOVED AND REPLACED THE WORN BEARINGS P/N MB540 DDNFC AND MB541 DDNFC, SHAFT P/N 600-90103-3 & QUADRANT ASSEMBLY P/N 600-90104-5 REF CL-650 MM. 27-11-04, DURING FULL RANGE OF MOTION LH YOKE HAS NO MORE CLICKING NOISE, NO BINDING AND OPS CHECK GOOD.
